MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG., ANGLED AGG. PLUS SHAVER BLADE F - SERIES - 4.0MM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER ENDOSCOPY-SAN JOSE PKG., ANGLED AGG. PLUS SHAVER BLADE F - SERIES - 4.0MM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 0380544100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 01/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the tip of the device came off during the procedure which led to a 30 minute delay.The piece was retrieved.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: inner workings of the shaverblade broke off.Probable root cause: deformed cutter teeth, incorrect gap between cutter/housing no/minimal clearance between cutter and housing , excessive runout, excessive wear/gall, incorrect diamond grit size/ type.Inadequate coating process.The reported failure mode will be monitored for future reoccurrence.

Brand Name
PKG., ANGLED AGG. PLUS SHAVER BLADE F - SERIES - 4.0MM
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9688374
Report Number0002936485-2020-00058
Device Sequence Number19583770
Product Code GFA
UDI-Device Identifier37613327054997
UDI-Public37613327054997
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0380544100
Device Lot Number19212CE2
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/17/2020
Supplement Date Received by Manufacturer01/17/2020
Initial Report FDA Received Date02/10/2020
Supplement Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1